MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN8918
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the implant was removed and replaced due to a tubing fracture by the cylinder.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and inlet tubes of the pump.Partial separations, surrounded by abrasion, were noted on the longer exhaust tube of the pump.These were not sites of leakage.The surfaces of the detachment site of the longer exhaust tube of the pump appear to be rough and irregular, indicating stress was exerted.A failure of the back pressure test was noted with the pump as the balls in the pump failed to seat properly.It was determined that foreign material was noted in the spring/ball and seat component of the pump.Abrasion was noted on both exhaust tubes of the cylinders.No functional abnormalities were noted with either cylinder 1 or cylinder 2.Abrasion was noted on the inlet tubing of the reservoir.A failure of the lock out reservoir valve seating test was noted with the reservoir as the poppet failed seat properly.It was determined that foreign material was noted in the seat component of the reservoir.Based on examination of the returned product, it was concluded that while in-vivo both the exhaust tubes and inlet tube of the pump had overlapped and abraded against one another.While no functional abnormalities were noted during testing with the returned components, microscopic examination of the surfaces of the exhaust tube detachment end between the pump and cylinder 2 revealed rough and irregular surfaces, indicating stress was exerted.Based on the overlapping of the pump tubes, in combination with device usage over time, this could contribute to sufficient stress to separate the exhaust tubing of the pump.A separation of this type would then allow the loss of fluid, making the device inoperable.It was concluded that the foreign material noted in the spring/ball and seat component of the pump and in the poppet of the reservoir resulted in the failure of the back pressure testing and lock-out reservoir valve seating tests respectively.Because these components were released according to manufacturing and quality control procedures, it was concluded that the foreign material observed most likely entered the system after the device packaging was opened.Failure of this test was not associated with the cause of the reported device malfunction.A review of the device history record confirmed the devices from this lot met all specifications prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24608556
Report Number2125050-2026-00395
Device Sequence Number9640279
Product Code FHW
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Catalogue NumberEN8918
Device Lot Number7007421_EN89182400
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexUnknown